# SDR AALA200810039

- Difficulty date: October 22, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 55,714 hours, 28,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

03 PLANK BOLTS SEALANT LOOSE AND EMITTING RUST AT CENTER SPAR BOX RIGHT TOP SIDE.  REMOVED 05 BOLTS, FOUND CORROSION IN BORES.  REAMED HOLES TO REMOVE CORROSION.  TREATED AND PRIMED BORES.  MANUFACTURED AND INSTALLED 05 BUSHINGS IN ACCORDANCE WITH ESO 80559 DATED 10-14-08.
